Aa
A
A
A
Close
Dermatology Community
54k Members
Avatar universal

chemical burn to face

I had a facial and chemical peel 5 days ago and also used and acne cream 1 day after, i now have what appears to be a chemical burn: redness, itching, swelling, rash, thick skin.  This has been going on for 5 days does not seem to get better, what could I do.


This discussion is related to Allergic reaction?? Chemical Burn?  What to Do?.
2 Responses
Avatar universal
Hi,

You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.

Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .

Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.  

Let us know if you need any further information.

It would be advisable to consult a skin specialist for the symptoms and a proper clinical examination and discuss whether you would need any antibiotic medication.

Let us know if you need any other information and post us on how you are doing.

Regards.
Avatar universal
Hi. I've been dealing with a lot of facial problems for a few years now and I'm fairly young, 17 years old to be exact. Well I've been to the dermatologist office and they perscribed me with centaphil cleanser (soap free), benzoyl peroxide 5%, retin-a micro 0.04% and antibacterial pills. Its been a week since I started using these products ball all it seems to do is leave my skin burning while I wash it. I'm gussing it's a chemical burn but I'm not sure. I was also diagnosed with hypersensitive skin. If I could get some kind of feedback as to what i should do that would be great and you would be saving my life.
thank you  :]
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions